# SDR AJC2005F00008

- Difficulty date: June 19, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N400HS
- Make and model: Beech 400A
- Aircraft serial: RK314
- Engine: Pwa JT15D5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Panel
- Part number: 1223820381
- Condition: Defective
- Location: Mlg
- Part time: 1,923 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW REPORTED THAT LANDING GEAR HANDLE WAS LOCKED IN  DOWN POSITION AND THEY COULD NOT RETRACT GEAR.  LANDING GEAR DOWNLOCK OVERRIDE WAS ENGAGED AND THE GEAR RETRACTED NORMALLY.  ON DESCENT THE CREW REPORTED THAT THE SPEED BRAKES WOULD NOT DEPLOY ON THE LANDING ROLL.  THE CREW DID NOT DECLARE AN EMERGENCY.  T/S RESPECTIVE SYSTEMS AND CORRECTED AST FOLLOWS:  FOUND GROUND SAFETY OVERRIDE (WOW) SOLENOID IN LANDING GEAR CONTROL PANEL ASSY DEFECTIVE.  FOUND LOOSE CONNECTOR PLUG AT THE PC 161 CONNECTION, RESEATED AND SECURED CONNECTOR PLUG.  JACKED AIRCRAFT, PERFORMED GEAR EXTENSION/RETRACTION OF GEAR DOWNLOCK OVERRIDE CHECK AND FUNCTION CHECK OF THE SPEED BRAKES.  ALL CHECK PERFORMED SATISFACTORY. (K)
